C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer they have had three needle safeties (green barrels) slide off and expose the needle entirely while attempting to safety.Additional information received 6/11/2024: it was reported the green safety barrel that slides forward on the secureloc needle slid off of the needle.It is supposed to stop and lock into place to shroud the exposed needle post-insertion but this did not happen and it continued sliding forward and completely off of the needle.There was no harm or adverse event to the patient or the healthcare provider.This report addresses the third device.